# SDR SWIA202265733

- Difficulty date: March 27, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER JOINT SPLICE 21R CORRODED AT FS333.    (C CHECK RO 5/23/22)    EVALUATED SPLICE AT STGR 21R, FS333.00 HAS PITTING CORROSION THROUGH PART. 100% MATERIAL LOSS. FOUND TO BE OUT OF LIMITS. REF. CRJ 900 SRM 53-00-00-101-001-A01. REMOVED AND REPLACED DAMAGED STRINGER JOINT SPLICE 21R. REF. CRJ900 SRM 51-42-06-001-001-A01 , DWG SH670-32420 REV E.  / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
